Alabama, 2008Tornadoes and Flash Flood in Alabama, April 4, 2008
April 4, 2008 · NWS HUN · 9 events in 5 counties and zones
Numerous strong to severe thunderstorms developed ahead of a cold front across northern Alabama during the morning of April 4th. Scattered wind damage and isolated tornadoes impacted the area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $174,000
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Numerous strong to severe thunderstorms developed ahead of a cold front across northern Alabama during the morning of April 4th. Scattered wind damage and isolated tornadoes impacted the area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before the first event at Apr 3, 8:35 PM CST, 10 hours 28 minutes earlier.
Area forecast discussion, Apr 3, 8:35 PM CST, 10 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
935 PM CDT THU APR 3 2008
.UPDATE...
DECREASED OVERNIGHT LOW TEMPERATURES BY A FEW DEGREES IN THE ERN
ZONES DUE TO THE COLD AIR DAMMING IN PLACE ALONG THE CUMBERLAND
PLATEAU. TWEAKED WX...POP...AND QPF GRIDS TO FOLLOW CURRENT TRENDS
VIA SATELLITE/RADAR.
&&
.DISCUSSION...
TEMPS ACROSS THE HUN CWA HAVE COOLED QUITE A BIT DUE TO THE
CONVECTION THAT PASSED THROUGH THE AREA EARLIER TODAY/THIS EVENING.
COLD AIR DAMMING NOTED VIA LATEST SFC OBS IN ERN AL...AND EXTENDING
AS FAR WEST AS CENTRAL AL. THUS...HAVE TWEAKED OVERNIGHT LOWS DOWN A
FEW DEGREES IN ERN PORTIONS OF THE AREA FOR THIS REASON. TWEAKED
OTHER AFOREMENTIONED GRIDS TO FOLLOW CURRENT TRENDS ON SATELLITE AND
RADAR. OTHER THAN THIS...ALL EYES TURN TO THE CONVECTION FIRING OUT
TO OUR WEST. CURRENTLY...THUNDERSTORM ACTIVITY IS DRAPED FROM THE
OHIO RIVER VALLEY TO THE SOUTHWEST...THROUGH ARKANSAS AND INTO ERN
TX. NEW MODEL DATA IS COMING IN...AND IS PUSHING THE TIMING BACK A
FEW HOURS FROM PREVIOUSLY THOUGHT. AS OF THIS WRITING...CONVECTION
HAS NOT CROSSED THE MS RIVER YET. EARLIER THOUGHTS WERE THAT THE
ACTIVITY WOULD PUSH INTO THE HUN CWA SOMETIME BETWEEN 6Z AND
12Z...BUT NOW TIMING IS LOOKING MORE LIKE INITIAL ACTIVITY WILL
ARRIVE AFTER 12Z. WILL MONITOR THIS ACTIVITY AS IT MOVES
EASTWARD...AND WILL UPDATE IF MAJOR CHANGES OCCUR.
&&
.PREV DISCUSSION... /ISSUED 211 PM CDT THU APR 3 2008/
DISCUSSION...
ACTIVE WEATHER PATTEN CONTINUES TO BE THE RULE FOR THE NEXT 48 HOURS
AS MULTIPLE SHORTWAVES PUSH THROUGH IN A PROGRESSIVE PATTERN. FIRST
TO IMPACT THE CWFA IS LINKED TO AN ONGOING MCS ACROSS
TENNESSEE/MISSISSIPPI AND ITS IMPACTS FOR THIS AFTERNOON/EVENING.
FARTHER WEST...TWO SHORTWAVES (OVER THE SW STATES AND SOCAL) WILL
PHASE OVER THE NEXT 36 HOURS INTO A POSITIVELY TILTED TROUGH OVER
THE PLAINS/MISSISSIPPI VALLEY. AS THIS UPPER TROUGH MOVES EAST...A
SURFACE LOW WILL CROSS THE OHIO RIVER VALLEY WITH A TRAILING COLD
FRONT DRAGGING THROUGH THE MISSISSIPPI VALLEY. EVENTUALLY A SECOND
SURFACE LOW WILL DEVELOP ALONG THE COLD FRONT AND CROSS NW ALABAMA
FRIDAY AFTERNOON/EARLY EVENING.
FOR TONIGHT...FORECAST WILL HINGE GREATLY ON THE OUTCOME OF MCS
RIDING THROUGH TENNESSEE/MISSISSIPPI. BY MID EVENING...SUSPECT THAT
AS THE APPALACHIAN WEDGE GETS SHUNTED TO THE EAST (RELAXING THE NEAR
SURFACE CONVERGENCE)...COMBINED WITH THE LOSS OF DIURNAL
HEATING...THAT THE INTENSITY OF SHOWERS AND THUNDERSTORMS WILL
SIMMER DOWN...BUT SCATTERED ACTIVITY SHOULD CONTINUE THROUGH THE
AFTER MIDNIGHT HOURS (PER NSSL WRF...WHICH CURRENTLY HAS A GOOD
HANDLE ON COVERAGE). BY LATE NIGHT...ACTIVITY SHOULD REACH A MINIMA
AHEAD OF THE APPROACHING SURFACE LOW.
FOR FRIDAY AND THE SURFACE LOW...TIMING/TRACK DIFFERENCES ARE
PRESENT BETWEEN THE 12Z NAM/GFS...WHICH HAVE SHOWED A GENERAL
SLOWING OVER THE LAST SEVERAL RUNS. GIVEN THE DISPARITY...WILL LEAN
TOWARD A MODEL COMPROMISE IN TERMS OF TIMING THE SURFACE LOW ACROSS
ALABAMA. THAT BEING SAID...EXPECTING THE MINIMA IN TS COVERAGE TO
CONTINUE THROUGH THE MORNING RUSH HOUR PERIOD AS INSTABILITY AND
HEATING ARE MARGINAL...DESPITE 50KT H85 FLOW AND GOOD BLYR MOISTURE.
THE SQUALL LINE SHOULD ALREADY BE ONGOING ACROSS
MISSISSIPPI/TENNESSEE AT THE START OF THE PERIOD.
AS THE COLD FRONT/SECOND SURFACE LOW APPROACHES FROM THE
WEST...PROFILES CONTINUE TO INDICATE A SQUALL LINE TRACKING JUST
AHEAD OF THE MAIN FRONTAL BOUNDARY...AND CROSSING THE CWFA DURING
THE AFTERNOON HOURS. NOT ENTIRELY CONFIDENT ON TIMING OF LINE GIVEN
MODEL DISPARITY...AND SUCCESSIVE RUNS MAY CONTINUE TO SLOW SYSTEM.
BUFR SOUNDINGS INDICATE A PRIMARILY UNIDIRECTIONAL SHEAR ENVIRONMENT
(WITH 1-6 BULK SHEAR PEAKING AROUND 60KT OVER THE NW BY EARLY/MID
AFTERNOON)...HOWEVER...AS THE LINE APPROACHES SURFACE WINDS SHOULD
BACK JUST SLIGHTLY IN RESPONSE TO THE SECOND EMBEDDED SURFACE
LOW...THUS ALLOWING A PULSE OF 4-450 M2/S2 SRH VALUES AND INCREASED
LOW LEVEL CLOCKWISE HODOGRAPH. GIVEN HOW THE MODELS CONTINUE TO
SLOW...THIS WOULD ALLOW FOR INCREASED DAYTIME HEATING AND AN
ADDITIONAL MOISTURE TRANSPORT ON THE SOUTHERLY FLOW...WHICH GIVEN
THE MODERATE INSTABILITY...COULD ALLOW FOR SOME ISOLATED DEVELOPMENT
AHEAD OF THE MAIN SQUALL LINE. AT THIS TIME...THE PRIMARY THREAT
WITH THIS SYSTEM CONTINUES TO BE DAMAGING WINDS EMBEDDED IN THE
SQUALL LINE WITH HEAVY RAINFALL ALONG/BEHIND THE FRONT.
THE MAIN PRECIPITATION SHIELD WILL BE BEHIND THE LINE...BUT AMOUNTS
CONTINUE TO LOOK BEST JUST TO OUR NORTHWEST IN TENNESSEE AND THE
OHIO RIVER VALLEYS...WHERE UPWARDS OF 5 INCHES COULD FALL. PWATS AOA
1.50IN AND PQPFS FROM THE 09Z SREF/00Z GEFS SUGGEST A GREATER THAN
50 PERCENT CHANCE OF SEEING AT LEAST AN INCH OUT OF THE SYSTEM...BUT
THE 2 INCH CHANCES ARE FAIRLY LOW...GREATEST NORTH OF THE TENNESSEE
RIVER. DEPENDING ON THE SPEED/TRACK OF THE SYSTEM...AND IF THERE ARE
ANY TRAINING CELLS...SOME PLACES AROUND THE VALLEY COULD SEE 2
INCHES OF PRECIPITATION WITH THE SYSTEM. WILL BUMP UP POPS FOR
FRIDAY NIGHT TO 100 PERCENT AS EVERY LOCALE IN THE CWFA WILL SEE
MEASURABLE PRECIPITATION SOMETIME THAT NIGHT.
A CURSORY LOOK INTO THE EXTENDED SUGGESTS THAT BUILDING HEIGHTS
BEHIND THE H5 TROUGH SHOULD ALLOW THE TENNESSEE VALLEY TO WRING OUT
SOME OF THE WATER FROM FRIDAY NIGHT...WITH A DRY FORECAST IN STORE
THROUGH AT LEAST TUESDAY AS A SHORTWAVE MOVING ACROSS THE NORTHERN
TIER OF STATES EARLY IN THE WEEK SHOULD NOT HAVE ENOUGH MOISTURE TO
GENERATE PRECIPITATION ALONG ITS TRAILING COLD FRONT. LOOKING
FARTHER DOWN THE HORIZON SUGGESTS THE DEEP WEST COAST TROUGH
DEVELOPING BY MID WEEK WILL EJECT EASTWARD...IN TIME TO BRING A COLD
FRONT ACROSS THE TENNESSEE VALLEY IN THE FRIDAY/SATURDAY TIMEFRAME.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&
.UPDATE...12
.PREV DISCUSSION...JLL
Hazardous weather outlook, Apr 4, 4:07 AM CST, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
507 AM CDT FRI APR 4 2008
ALZ001>010-016-TNZ076-096-097-041800-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
507 AM CDT FRI APR 4 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT...
A SQUALL LINE WILL MOVE ACROSS THE CENTRAL TENNESSEE VALLEY THIS
MORNING. A FEW THUNDERSTORMS EMBEDDED WITHIN AND JUST AHEAD OF
THE LINE MAY BE STRONG TO SEVERE...WITH HAIL UP TO PENNY SIZE...WIND
GUSTS AROUND 60 MPH...AND LOCALLY HEAVY RAINFALL AS THE PRIMARY
WEATHER THREATS.
THIS LINE OF RAIN AND THUNDERSTORMS IS EXPECTED TO BEGIN MOVING
INTO FAR NORTHWESTERN ALABAMA AROUND 6 AM...REACHING THE MUSCLE
SHOALS AREA AROUND 7 AM. RAIN AND THUNDERSTORMS WILL CONTINUE
PROGRESSING EASTWARD...REACHING A WINCHESTER...TO HUNTSVILLE...TO
PHIL CAMPBELL LINE AROUND 9 AM...AND MOVING INTO THE I-59 CORRIDOR
AROUND 11 AM.
A SECOND WAVE OF LOW PRESSURE WILL RIDE ALONG THE TRAILING COLD
FRONT AND MOVE THROUGH THE CENTRAL TENNESSEE VALLEY THIS AFTERNOON.
SHOWER AND THUNDERSTORM DEVELOPMENT IS POSSIBLE THIS AFTERNOON
ESPECIALLY IN SOUTHERN AND EASTERN PORTIONS OF THE
AREA...PRIMARILY EAST OF THE I-65 CORRIDOR. LARGE HAIL...DAMAGING
WIND GUSTS...AND LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE THE
PRIMARY WEATHER THREATS THROUGH THE AFTERNOON.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TENNESSEE VALLEY LATE
TUESDAY NIGHT THROUGH THURSDAY AS A SERIES OF STORM SYSTEMS MOVE
THROUGH THE REGION.
.SPOTTER CALL TO ACTION STATEMENT...
ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
IS POSSIBLE THIS MORNING THROUGH THIS AFTERNOON.
KDW
In the hours before
Special weather statement, Apr 4, 6:30 AM CST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
730 AM CDT FRI APR 4 2008
ALZ001-002-041300-
COLBERT-LAUDERDALE-
730 AM CDT FRI APR 4 2008
...SIGNIFICANT WEATHER ALERT FOR COLBERT AND LAUDERDALE COUNTIES
UNTIL 800 AM CDT...
AT 727 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF SHEFFIELD...MOVING EAST AT 35
MPH.
WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
RAINFALL AMOUNTS OF UP TO ONE INCH ARE POSSIBLE FROM THE
THUNDERSTORM IN THE NEXT 30 MINUTES...WITH MORE MODERATE TO HEAVY
RAIN TO FOLLOW. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING
OF WATER ON AREA ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
FRIDAY MORNING FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE.
KULA
Special weather statement, Apr 4, 7:01 AM CST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
801 AM CDT FRI APR 4 2008
ALZ001>005-041400-
COLBERT-FRANKLIN-LAUDERDALE-LAWRENCE-LIMESTONE-
801 AM CDT FRI APR 4 2008
...SIGNIFICANT WEATHER ALERT FOR COLBERT...FRANKLIN...LAUDERDALE...
LAWRENCE AND LIMESTONE COUNTIES UNTIL 900 AM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM LEXINGTON TO MUSCLE SHOALS
TO 6 MILES SOUTHEAST OF RED BAY...MOVING EAST AT 35 MPH.
WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.
RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE FROM THE
THUNDERSTORMS OVER THE NEXT COUPLE OF HOURS. THIS MAY RESULT IN
BRIEF RUNOFF PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS.
KULA
Event by event
5 thunderstorm wind, 3 tornado, 1 flash flood. Local standard time, as filed.
Tornado, Colbert
- When
- April 4, 7:03 AM CST to 7:10 AM CST
- Where
- Colbert County, 1.94 mi SSE of Hobgood Siding to 0.32 mi NNW of Cotton Town
- Rating
- EF1
- Path length
- 6.52 mi
- Path width
- 20 yd
- Property damage
- $75,000
- Reported by
- Emergency Manager
- Coordinates
- 34.693, -87.621
A storm survey was completed in Colbert County Alabama. A tornado was determined to have touched down about two miles east of Tuscumbia along Highway 20 at the Colbert County Road Department. A building was heavily damaged at the road department. Intially, the tornado produced EF-1 damage for one half of a mile along Highway 72. Up to a 30000 square foot portion of a roof at the Whitesell distribution center was ripped apart by the tornado. The tornado maintained a maximum speed of 85 mph for approximately 1/2 of a mile before weakening as it crossed Highway 72. Its path width while maintaining EF-1 strength was 40 yards.
The Tornado then produced EF-0 damage the remainder of its 6.5 mile path. The width of the tornado was 20 yards, while an EF-0. The tornado abruptly dissipated near Cottontown, Alabama.
Rear flank downdraft winds likely produced damage to adjacent areas near the tornado including a porch being uplifted at a residence.
Thunderstorm Wind, Lauderdale
- When
- April 4, 7:20 AM CST to 7:25 AM CST
- Where
- Lauderdale County, 0.24 mi NE of Rogersville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.832, -87.277
A tree was blown down at the intersection of county roads CR 26 and CR 165 in Rogersville.
Tornado, Limestone
- When
- April 4, 7:34 AM CST to 7:41 AM CST
- Where
- Limestone County, 2.05 mi ENE of Ripley to 2.24 mi WSW of Blackburn
- Rating
- EF0
- Path length
- 0.25 mi
- Path width
- 25 yd
- Property damage
- $1,000
- Reported by
- NWS Storm Survey
- Coordinates
- 34.766, -87.090
This EF-0 tornado touched down along Seven Mile Post road. The tornado damaged one home, destroyed a shed, and damaged several trees. The tornado damage path was approximately one quarter mile in length, and approximately 25 yards in width. Maximum wind speeds were approximately 60 mph, rating this tornado as an EF-0 on the enhanced Fujita scale.
Thunderstorm Wind, Colbert
- When
- April 4, 7:50 AM CST
- Where
- Colbert County, Crooked Oak
- Measured
- 52 kt (60 mph) estimated sustained
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.580, -87.800
Thunderstorm winds blew down a power line in Crooked Oak.
Tornado, Limestone
- When
- April 4, 8:04 AM CST to 8:09 AM CST
- Where
- Limestone County, 1.76 mi ESE of Copeland Co to 1.04 mi S of Copeland Co
- Rating
- EF0
- Path length
- 1.56 mi
- Path width
- 20 yd
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 34.839, -86.802
A tornado with wind speeds up to 85 mph produced moderate damage in the Copeland community. The tornado and associated nearby downdraft winds damaged one home, two barn structures, numerous trees and a security fence. One resident described the tornado as a whirlwind dropping a trampoline from the air into a pond. Small swirl patterns were found by a trained storm spotter in a grassy field near the end of the damage path.
Flash Flood, Lauderdale
- When
- April 4, 8:24 AM CST to 9:30 AM CST
- Where
- Lauderdale County, 0.57 mi W of Rogersville to 0.79 mi W of Rogersville
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.830, -87.290
Minor flash flooding occurred in many locations across the Rogersville community.
Thunderstorm Wind, Jackson
- When
- April 4, 10:11 AM CST to 10:18 AM CST
- Where
- Jackson County, 0.57 mi E of Lim Rock
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 34.670, -86.190
Thunderstorm winds blew down trees and damaged some mobile homes.
Thunderstorm Wind, Cullman
- When
- April 4, 10:13 AM CST to 10:20 AM CST
- Where
- Cullman County, 1.76 mi W of Cullman to 0.62 mi W of Cullman
- Measured
- 96 kt (110 mph) estimated gust
- Injuries
- 1 direct, 0 indirect
- Reported by
- NWS Storm Survey
- Coordinates
- 34.182, -86.861
Several homes and businesses were heavily damaged in the downtown area, including the Cullman Shopping Center. Several power lines and large trees were also blown down. Some trees fell on houses and vehicles, heavily damaging them. A fuel tank spill resulted due to roof debris falling from a nearby building. The spill required a temporary closure of a one half mile radius near the intersection of Highways 278 and 31. Locations affected by the heaviest damage included the St. Joseph area of Cullman county near Katherine and Ann Street, locations along 278 north, and Arnold Street. Power outages affected as many as 4800 customers in Cullman County. An EMS/weather spotter reported that a female resident experienced a minor injury when a tree limb fell into the home and struck her on the head.
Thunderstorm Wind, Jackson
- When
- April 4, 10:30 AM CST to 10:35 AM CST
- Where
- Jackson County, Scottsboro
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $75,000
- Reported by
- Law Enforcement
- Coordinates
- 34.670, -86.030
Thunderstorm winds destroyed 3 mobile homes, one moved off of foundation. Several trees were blown down.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Mississippi, April 4, 200823 injured · $128 million · EF2 · 70 events
- Rip Current in Guam, April 4, 20081 death · 1 event
- Tornadoes and Damaging Winds in Louisiana, April 4, 20081 injured · $845,000 · EF1 · 15 events
- Tornadoes and Hail in Alabama, April 4, 2008$176,000 · EF0 · 62 events
- Hail and Damaging Winds in Georgia, April 4 to 5, 2008$904,000 · 1.75 in hail · 26 events
- Hail and Damaging Winds in Louisiana, April 4, 2008$743,000 · 85 kt wind · 16 events
- Flash Flooding and Damaging Winds in Texas, April 4, 2008$200,000 · 58 kt wind · 4 events
- Flash Flooding in Kentucky, April 4, 2008$110,000 · 10 events
- Flash Flood and Hail in Arkansas, April 4, 2008$60,000 · 1 in hail · 6 events
- Hail and Damaging Wind in Texas, April 4, 2008$60,000 · 50 kt wind · 2 events
- Tornadoes and Hail in South Carolina, April 4, 2008$10,000 · EF1 · 13 events
- Flood in Arkansas, April 4 to 5, 2008$50,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 87925, 92343, 92372, 94651, 95963, 92348, 92346, 92344, 92770.